# SDR DALA2015052503457

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 26,368 hours, 17,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOR OVERWING FRAME CRACKS, THE LT OVERWING FRAME AT FS 696 WAS FOUND TO BE CRACKED.  FRAME WAS REPLACED IAW AMDS WC 5310-01436-03A.
